Corrigendum to 'Inequalities for generalized derivations of operator monotone functions in norm ideals of compact operators' [Linear Algebra Appl. 586 (2020) 43–63]

Bibliographic Details
Title: Corrigendum to 'Inequalities for generalized derivations of operator monotone functions in norm ideals of compact operators' [Linear Algebra Appl. 586 (2020) 43–63]
Authors: Jocić, Danko R., Lazarević, Milan, Milošević, Stefan
Source: Linear algebra and its applications. 599:201-204
Availability: http://explore.bl.uk/primo_library/libweb/action/display.do?tabs=detailsTab&gathStatTab=true&ct=display&fn=search&doc=ETOCvdc_100114337684.0x000001&indx=1&recIds=ETOCvdc_100114337684.0x000001
Database: British Library Document Supply Centre Inside Serials & Conference Proceedings
More Details
ISSN:00243795
Published in:Linear algebra and its applications
Language:English